# SDR DALA2019052903311

- Difficulty date: May 24, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,455 hours, 21,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1089578) DURING HCK AT SAL A DENT WAS FOUND AT STA 460 BETWEEN S27R AND S28R IN THE FUSELAGE SKIN, JUST BELOW THE FORWARD CARGO DOOR. THE DENT WAS CUT OUT AND A DOUBLER REPAIR INSTALLED PER ERA 577904.
